# SDR 99FDEA00368

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UPPER FUSELAGE, CRACK FOUND ON SEAT TRACK AT BS 635 X=27.5 LH-687.  MAIN DECK UPPER FUSELAGE CRACK ON SEAT TRACK AT BS 635 X=75.25 RH-688.  MAIN DECK CRACK ON SEAT TRACK AT BS 775X=8.5 RH-700.  *S/D*  REPAIRED SEAT TRACKS 687, 688, 700 AS PER SRM 53-70-00 FIG 1, VOL 1.
